# SDR CALA2022120803339

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 58,734 hours, 25,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WEB AT -Y1732 CORRODED AT FR20. FWD CABIN WEB AT -Y1732 REMOVED AND REPLACED IAW SRM 51-42-11/00 1 AND APPLIED TOPCOAT IAW SRM 51-23-11. EMP: V934614 WC: 41297 S TA: ST ENG BFM
